MathSciNet Relay Station
MathSciNet bibliographic data
MR120203 (22 #10960) 10.00
Shanks, Daniel On the conjecture of Hardy & Littlewood concerning the number of primes of the form $n\sp{2}+a$. Math. Comp. 14 1960 320–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement